# SDR AALA202211292029

- Difficulty date: November 13, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N861NN
- Make and model: Boeing 737823
- Aircraft serial: 31109
- Aircraft time: 35,345 hours, 14,750 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 141A8316U6
- Condition: Corroded
- Location: Bs 297-302
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON STRAP INBOARD OF CREASE ANGLE LOCATED BETWEEN STA 297 - 302 AND RIGHT BUTT LINE 55-56. INSTALLED NEW STRAP PER AARD 51-00-05-1.
